# SDR AALA20160624003

- Difficulty date: June 23, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N126AN
- Make and model: Airbus A321-231
- Aircraft serial: 6313
- Aircraft time: 5,394 hours, 1,893 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Failed
- Location: E&E Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, RECEIVED AN AVIONICS DOOR OPEN ECAM WARNING.  EMERGENCY DECLARED, LANDING UNEVENTFUL. AIRCRAFT WAS GROUNDED.  REMOVED AND REPLACED RIGHT AFT AVIONICS COMPARTMENT DOOR PROXIMITY DETECTOR IAW AMM 52-71-14. ADJUSTED DETECTOR IAW AMM 52-71-00-820.  OPERATIONAL CHECK GOOD.
